Multipliers in the fourier transform of distributions of rapid growth
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 59-67
Dae Hyeon Pahk, Byung Keun Sohn, Sun Woo Im
Yonsei University, Inje University, Inje University
Abstract : Let ${\Cal K}^\prime_M$ be the space of distributions on $R^n$ which grow no faster than $e^{M(kx)}$ for some $k>0$ and an index function $M(x)$ and $K^\prime_M$ be the Fourier transform of ${\Cal K}^\prime_M$. We establish the characterizations of the space ${\Cal O}_M (K^\prime_M ; K^\prime_M)$ of multipliers in $K^\prime_M$.
Keywords : Distribution, Multipliers
MSC numbers : 44A35, 46F10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd